# SDR AALA20161214016

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 11,186 hours, 1,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M33093 FOR POWER SUPPLY RIGHT CEILING IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
